# SDR DALA2022113007675

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 80,482 hours, 29,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR INSIDE HANDLE DOESNT FULLY ROTATE TO CLOSE POSITION WHEN DOOR IS CLOSED FROM OUTSIDE.  FOUND DEBRIS ON DOOR AND CLEANED IT, DOOR OPENS AND CLOSES, ARMS AND DISARMS NORMAL. (9833416)
